# SDR HALA0600869

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 24258
- Aircraft time: 60,904 hours, 29,350 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "R ENG FIRE LP 2" DISPLAYED AFTER TAKEOFF/CLIMB, REAPPEARED DURING APPROACH.  FOUND LP 2 WIRE HARNESS CHAFFED.  INSULATION DAMAGE ONLY, CONDUCTOR OK.  REPAIRED WIRE PER SWPM 20-10-13.  FIRE WARNING TEST OK.
